# SDR AU960242

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Part number: 352002034
- Condition: Faulty
- Location: Eng Air Int
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ENGINE AIR INDUCTION HOSES FAULTY AS PER AD/BN2/57 AND SB BN2-95 - LH ENGINE HOSE WIRE SEPARATING - RH ENGINE HOSE WIRE SEPARATING AND HOSE PARTIALLY COLLAPSED - BOTH HOSES WERE  SERVICEABLE AT LAST 50 HOUR SERVICING
